Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sterptococcus and pseudomonas aeruginosa vaginal infection. Given antibiotics. What are the consequences of bacteria?

Hi! I ve just been diagnosed with Sterptococcus and Pseudomonas Aeroginosa vaginal Infection. I m in Eastern Europe and doctors here are old school, don t communicate much and just prescribe drugs. He told me bad news and gave me and my partner antibiotics . Could you please tell me what are the consequences to having these bacteria, should this diagnose be of serious concern?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
These infections can lead to vaginal discharge, itching, dysparunea etc local symptoms,
If they spread to upper genital tract they can cause pelvic inflammatory disease with tubo-ovarian abscess etc,
Sometimes they can also lead to systemic complications like metastatic infection to lung, liver, heart valves etc.
But with early treatment all these can be avoided,
Both partners has to be treated simultaneously to prevent future recurrence.
Take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor